Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
UniqueAson

I have severe acne. Should i continue dan's regimen?

Recommended Posts

I started the regimen right when i started breaking out bad. I now have severe acne on my cheeks and my jaw bones. Theres a good chance that i will go on accutane, but i cant get a dermatologist appointment till 2-3 weeks. Should i stop regimen now, or just continue on to see if it improves?

Share this post


Link to post
Share on other sites

i'd keep trying man. i wouldnt know from personal experience, im afraid, coz ive only just started the regimen, but with moderate acne it will take longer to have an effect. i suppose it's not gonna make your acne worse, and if it is severe then combing it with accutane might be the best way to go. good luck, keep us updated with your progress with the regimen

Share this post


Link to post
Share on other sites

If you have truly severe acne, no topical treatment will probably get you completely clear. However, the regimen should at least help, so go ahead and continue with it until you can see your doc.

-Dan

Share this post


Link to post
Share on other sites

prolly have real sensitive skin

itll get use to it after a while jus keep on pushin

i no it used to burn, cuz everytime i applied moisturizer it burned n i ended up punchin the wall jus to get my mind off it or mebbe cuz i wuz pissed i dunno which one lol

Share this post


Link to post
Share on other sites

I don't know it may be you are using too much BP...there can be plenty of reasons. Moisturizer won't burn your face, so it should be BP, or maybe even the combi of them two...but the latter sounds unlikely.

Share this post


Link to post
Share on other sites
when i put on moisturizer on my face 15 minutes after bp, my face BURNS for like an hour. any advice?

it happened to me too. my face feels fine until i apply moisturizer and then the burning's so bad i'll just end up washing everything off. i went and still am going without the moisturizer and my face's clearing up and isn't peeling much.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×